TAXANE-INDUCED SCLERODERMA

By Gary M. White, MD


Clinical

There may be acute or gradual onset of nonpitting edema in selected areas of the body. The extremities are commonly affected.

It should be noted that taxanes can cause a wide variety of cutaneous eruptions including exanthems, purpuric papules, photodistributed eruptions, violaceous annular lesions, erythematous to violaceous macules with hemorrhagic centers, acral erythema, Stevens-Johnson, hemorrhagic vesicles, and follicular-based papules and pustules [JEADV 2016;30;638].

References

British Journal of Dermatology 2015;173;1054–1058

RegionalDerm

Homepage | FAQs | Use of Images | Contact Dr. White


It is not the intention of RegionalDerm.com to provide specific medical advice, diagnosis or treatment. RegionalDerm.com only intends to provide users with information regarding various medical conditions for educational purposes and will not provide specific medical advice. Information on RegionalDerm.com is not intended as a substitute for seeking medical treatment and you should always seek the advice of a qualified healthcare provider for diagnosis and for answers to your individual questions. Information contained on RegionalDerm.com should never cause you to disregard professional medical advice or delay seeking treatment. If you live in the United States and believe you are having a medical emergency call 911 immediately.